Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Weight gain and Lexapro/Cipralex... Maxime

Posted by Phillipa on September 10, 2010, at 21:24:45

In reply to Re: Weight gain and Lexapro/Cipralex... jms600, posted by Maxime on September 10, 2010, at 20:50:54

Doesn't seem to effect my weight none of them have. Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:961294
URL: http://www.dr-bob.org/babble/20100908/msgs/962033.html